# SDR YENA2025061700623

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE BETWEEN RIB 16 TO RIB 17 ON LH WING (CPCP FINDING); (RESOLVED ON W/O: 1389906 TASKCARD: NR-00053) AEROMAN WO 180/1 NR# 2025-298901 FOR WORK PERFORMED;  PERFORMED PERMANENT REPAIR LOCATED ON TRAILING EDGE, TOP SKIN, LOWER SURFACE OVEHANG AREA, BTW RIB 16 (PLUS 2 INCHES) TO RIB 17, LH WING AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW A320 SRM 57-21-11-283-007, FIGURE 003 (SHEET 2) AND FIGURE 006 (SHEET 1).  THIS REPAIR IS CATEGORY B, PERCENTAGE OF REMOVED MATERIAL IS:  20-81% WITH AN INSPECTION THRESHOLD:  23,000FC / 46,000FH, SUBSEQUENT INSPECTION AT INTERVALS OF:  23,000FC / 46,000FH. METHOD OF INSPECTION:  DETAILED VISUAL INSPECTION IAW A320 SRM 57-21-11-205-006, TABLE 1  MX-220 C/W FUR#.
